# SDR ARWA9703004

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Engine: Pwa JT3D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Brg
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: Z, J
- Precautionary procedure: E, F

## Discrepancy

NR 1 ENG ANTI-ICE VALVE POPPING C/B, N1, INOP, ENG POWER LEVER HAS A BUZZ AND VIBRATION.  NR 1 ENG SHUTDOWN AT 2319Z DUE TO VIBRATION AND FIRE WARNING.  BOTH FIRE BOTTLES DISCHARGED N1=0 N2 35 PERCENT, 10 PSI OIL PRESS FLT.  CONTINUED TO MIAMI WITHOUT FURTHER INCIDENT.  ENG WITH HEAVY C1 DAMAGE, FRONT COMPRESSOR ROTOR NR 1 BEARING FAILURE.  REMOVED NR 1 ENG, STRUCTURAL INSP OF PYLON AND WING FRONT SPAR.  ENGINE CHANGE IN PROGRESS, CAUSE OF BEARING FAILURE UNDER INVESTIGATION.
